Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
natural girl

4th month of tane- need help

Recommended Posts

hi everyone,

I am on my 4th month of tane, was taking 40mg for 3 months and am now taking 80mg for the past 3 weeks. I am still breaking out.....and on my cheeks the small deep down bumps are still there and don't seem to be moving.....

Anyone experience this? Is the accutane not working?

Link to comment
Share on other sites

haven't taken it.. yet... im supposed to start 60mg next month. but i have heard that after the dosage gets upped people often breakout, so its very possible that this is just from the upped dose and will go away

Link to comment
Share on other sites

perhaps the dose increase lead to the new bumps? 40mg is relatively low, how long is your course going to be? the larger the dose the faster tane pushes the junk out of your face. i've heard of many, many people not clearing til the very very end.. maybe you'll fall into that category?

Link to comment
Share on other sites

well I definitely did break out again when the dose was increased....but these are small bumps that have been in my cheek area for a long long time, they are the kind of small acne that you can feel deep in your skin when washing your face.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×